# SDR REXA2024061400431

- Difficulty date: November 5, 2023
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CORRODED WHERE POWER ASSIST MOTOR PULLEY BRACKET IS LOCATED     RECEIVED AND COMPLIED WITH ENDEAVOR EA CRJ953-15781 REV A.
